# SDR P5CA0601423

- Difficulty date: December 20, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 17,459 hours, 3,039 cycles
- Engine: Ge CF680C2*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 130E10013
- Part serial: 1868
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

SIDE CARGO DOOR INOP ELECTRICALLY AND MANUALLY.   PWR LIFT ACTUATIOR REPLACED IAW MM 52-32-02. OPS CHECK OK.
